Alert archive / Ohio / Special Weather Statements in 2024

Special Weather Statement, NWS Cleveland, OH

August 1, 2024Ashland County, Ohio

NWS Cleveland, OH issued this special weather statement at Aug 1, 2024, 9:01 PM EDT for Ashland County, Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 1, 2024, 9:01 PM EDT (01:01 UTC)
Expired
Aug 1, 2024, 9:45 PM EDT
In force
44 min
Issued by
NWS Cleveland, OH
Hail
0.25 in
Wind
40

County Ashland County, OH

The radar

The Cleveland radar (KCLE), 77 km from the middle of the area, began a volume at 01:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.0 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2024-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2024-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1548 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

336 
WWUS81 KCLE 020101
SPSCLE

Special Weather Statement
National Weather Service Cleveland OH
901 PM EDT Thu Aug 1 2024
 
OHZ020-030-031-020145-
Medina OH-Wayne OH-Ashland OH-
901 PM EDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MEDINA...CENTRAL
ASHLAND AND NORTHERN WAYNE COUNTIES THROUGH 945 PM EDT...

At 901 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mansfield, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor hail damage to vegetation is 
         possible.

Locations impacted include...
Wooster, Ashland, Lodi, Creston, West Salem, Hayesville, Polk,
Smithville, Perrysville, Jeromesville, Burbank, Congress, Mifflin,
Rowsburg, Mohicanville, Nankin, and Reedsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4067 8232 4070 8234 4073 8234 4073 8236
      4075 8238 4078 8238 4081 8239 4082 8242
      4089 8241 4107 8205 4092 8173
TIME...MOT...LOC 0101Z 240DEG 27KT 4076 8248 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

Greenawalt

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special weather statement went out at Aug 1, 9:00 PM EDT, 1 minute earlier.

Area forecast discussion, Aug 1, 9:00 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Cleveland OH
900 PM EDT Thu Aug 1 2024

.SYNOPSIS...
A shortwave will lift into the region tonight into Friday
morning before low pressure drifts east into the local area
Friday. The low will slow over the area through Saturday, but
expect it to exit to the east by Sunday. A cold front will
approach from the north late this weekend into early next week.

&&

.NEAR TERM /THROUGH FRIDAY NIGHT/...
900 PM Update...
Convection across the region is rather chaotic at this hour with
multiple storm cluster directions and increasing coverage with
its eastern movement. But storms have been non severe so far,
and it is actually turning into more of a minor hydro issue in
places with backbuilding/multiple rounds of storms. Per usual,
have adjusted POPs accordingly for the overnight and early
Friday morning period.

Previous Discussion...
Showers have weakened along the OH/IN border and expect the
boundary associated with this weakened precipitation to move
east into the area over the next few hours. This boundary could act
as the main focus for shower/thunderstorm development across
the area as a shortwave trough and weak warm front enter the CWA
this evening, but there's still uncertainty in where this
boundary will be located by the time convection develops. With
that being said, as of about 345 PM EDT, cumulus is beginning
to develop along the southwestern border of the CWA. A few CAMs
have placed precipitation development a bit farther east with
an initiation time of 21-00Z with storms weakening as they move
east through this evening into the overnight. Rain chances will
be in the southern half of the area where there are likely PoPs.

Given the moisture and buoyancy in place, any showers/storms
that develop this evening could result damaging wind gusts,
best chance in the Slight Risk area (which roughly includes
locations south of U.S. Route 30). MLCAPE values of 1500-2000+
J/kg will likely be in place across southwestern counties early
this evening. While there's still a bit of spread in
timing/placement of storms amongst CAMs, there's still potential
for 20-35 knots of effective bulk shear in southwestern zones
which could result in more organized storms, isolated instances
of large hail, and perhaps a low-end tornado threat.

A humid air mass will remain in place through the overnight and
troughing over the area will result in continued isolated to
widely scattered shower/thunderstorm chances through early
Friday morning. By late Friday morning/Friday afternoon, an
upper level trough/low and weak surface low will cross into the
CWA with the surface low's cold front pushing southeast Friday
afternoon/evening. Additional showers/thunderstorms will likely
develop ahead of the cold front during peak heating and some
storms may produce isolated damaging wind gusts. Still some
uncertainty in how widespread precip will be, but have likely
PoPs across most of the area with categorical PoPs in southern
zones. There will be a downward trend in precipitation chances
Friday night, but PoPs persist through the remainder of the
period due to persistent upper level troughing and the surface
low slowing over the region.

The flooding risk will need to be monitored through the near
term period. Precipitable water values of 1.5 to 2 inches (and
locally higher) are anticipated through Friday and weak steering
flow parallel to the cold front Friday could result in
slow/training storms with torrential rainfall rates. The
greatest flooding risk will be in locations that experience
repeated rounds of heavy rain and/or training storms.

Extensive cloud cover will result in cooler highs in the low to
mid 80s Friday, but it will still be quite humid due to dew
points in the lower 70s. Lows will generally be in the upper
60s to lower 70s tonight and Friday night's lows may be a degree
or two cooler.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
A positively-tilted upper-level trough will be located overhead
Saturday morning, gradually shifting eastward through the day and to
the east coast by Saturday night. There may be some scattered
showers and thunderstorms Saturday morning with precipitation
chances becoming more reserved to the eastern and southern part of
the forecast area. Showers and thunderstorms should exit the area by
Saturday evening alongside the departure of the trough. It is noted
that the trough is a touch quicker compared to previous forecasts,
so PoPs have trended lower, especially during the afternoon/evening
hours.

Upper-level ridging and weak, broad surface high pressure builds in
Saturday night through Sunday night. There will be a little relief
from the humidity (dew points drop from low 70s to mid 60s), but it
won't cool down with high temperatures in the mid to upper 80s on
Sunday.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
High pressure gradually weakens on Monday with an upper-level trough
and associated surface cold front moving across the area sometime
Monday night through Tuesday night. Isolated afternoon
showers/thunderstorms will be possible on Monday before better
forcing with the trough/front results in a better chance for showers
and thunderstorms late Monday night through Tuesday evening. Right
now PoPs peak at 30-40%, largely due to uncertainty in timing, but
would expect PoPs to increase in the next few days as we increase
confidence in timing. Cooler temperatures are expected Tuesday
onward with highs down into the low 80s.

&&

.AVIATION /00Z Friday THROUGH Tuesday/...
Waves of convection across the region expected overnight in
varying sky cover and ceilings as the night progresses. Towards
morning, expect borderline MVFR/IFR ceilings to settle in for a
few hours before mixing out with heating late morning/after 15Z
Friday. Convection chances increases once again as the day goes
along, but too far out for now to give convection at any
specific terminal without a large range of time.

Outlook...Non-VFR possible in scattered and periodic showers
and thunderstorms through Saturday. Additional non-VFR possible
with showers and thunderstorms Monday night and Tuesday.

&&

.MARINE...
Relatively quiet conditions are expected on Lake Erie as weak flow
persists through the forecast period. A weak low will move eastward
across the Lake on Friday with north and northwest flow persistent
through Saturday, which could make the southern shores a bit choppy
(though very unlikely for headlines). Weak high pressure builds in
by Sunday, though afternoon choppiness is likely with a lake
breeze.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
NY...None.
MARINE...None.

&&

SYNOPSIS...Maines
NEAR TERM...Maines/26
SHORT TERM...Saunders
LONG TERM...Saunders
AVIATION...26
MARINE...Saunders
Hazardous weather outlook, Aug 1, 10:07 AM EDT, 10 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
1007 AM EDT Thu Aug 1 2024

OHZ017-027>030-036>038-047-021415-
Hancock-Wyandot-Crawford-Richland-Ashland-Marion-Morrow-Holmes-Knox-
1007 AM EDT Thu Aug 1 2024

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...Today and tonight.

There is a slight risk for strong to severe thunderstorms this
evening into tonight. The main threat with the most intense storms
would be isolated to scattered damaging wind gusts, although there
are low-end risks for isolated instances of large hail and
tornadoes.

Heat indices may approach the upper 90s to near 100 degrees this
afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A marginal risk for strong to severe thunderstorms continues for
portions of northern Ohio into Friday afternoon. The main threat
with the most intense storms would be isolated damaging wind gusts.

Repeated rounds of heavy rain between tonight and Friday could allow
for instances of flooding across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

OHZ003-006>014-018>023-031>033-PAZ003-021415-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wayne-
Stark-Mahoning-Crawford-
1007 AM EDT Thu Aug 1 2024

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

There is a marginal risk for strong to severe thunderstorms this
evening into tonight. The main threat with the most intense storms
would be isolated damaging wind gusts.

Heat indices may approach the upper 90s to near 100 degrees this
afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

A marginal risk for strong to severe thunderstorms continues for
portions of northern Ohio into Friday afternoon. The main threat
with the most intense storms would be isolated damaging wind gusts.

Repeated rounds of heavy rain between tonight and Friday could allow
for instances of flooding across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

OHZ089-PAZ001-002-021415-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
1007 AM EDT Thu Aug 1 2024

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...Today and tonight.

Heat indices may approach the upper 90s to near 100 degrees this
afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Repeated rounds of heavy rain between tonight and Friday could allow
for instances of flooding across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-021415-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
1007 AM EDT Thu Aug 1 2024

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 1, 6:15 PM EDT, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
615 PM EDT Thu Aug 1 2024

OHZ018-012245-
Seneca OH-
615 PM EDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SENECA COUNTY
THROUGH 645 PM EDT...

At 615 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tiffin, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tiffin, Bloomville, Attica, and Republic.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4118 8288 4099 8286 4099 8323 4112 8324
TIME...MOT...LOC 2215Z 266DEG 16KT 4104 8313

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Iverson
Special weather statement, Aug 1, 6:52 PM EDT, 2 hours 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
652 PM EDT Thu Aug 1 2024

OHZ018-028-012315-
Seneca OH-Crawford OH-
652 PM EDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SENECA AND
NORTHWESTERN CRAWFORD COUNTIES THROUGH 715 PM EDT...

At 651 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bloomville, or 11 miles southeast of Tiffin, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
New Washington, Bloomville, Chatfield, and Attica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4113 8284 4092 8282 4093 8310 4104 8312
TIME...MOT...LOC 2251Z 256DEG 11KT 4100 8302

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Iverson
Special weather statement, Aug 1, 7:14 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Cleveland OH
714 PM EDT Thu Aug 1 2024

OHZ018-019-028-029-012345-
Seneca OH-Crawford OH-Huron OH-Richland OH-
714 PM EDT Thu Aug 1 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN HURON...NORTHWESTERN
RICHLAND...SOUTHEASTERN SENECA AND NORTHERN CRAWFORD COUNTIES THROUGH
745 PM EDT...

At 714 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over New Washington, or 13 miles northeast of Bucyrus,
moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Shelby, Willard, Crestline, Plymouth, New Washington, Chatfield,
Attica, Tiro, and Sulpher Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4095 8310 4108 8293 4104 8256 4075 8273
TIME...MOT...LOC 2314Z 285DEG 14KT 4098 8285

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Iverson
Special weather statement, Aug 1, 7:29 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Cleveland OH
729 PM EDT Thu Aug 1 2024

OHZ027-028-012345-
Crawford OH-Wyandot OH-
729 PM EDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WYANDOT AND
SOUTHWESTERN CRAWFORD COUNTIES THROUGH 745 PM EDT...

At 729 PM EDT, Doppler radar was tracking a strong thunderstorm near
Bucyrus, moving southeast at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bucyrus, Galion, Crestline, Benton, Nevada, North Robinson, and
Oceola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4082 8321 4096 8307 4077 8272 4073 8272
      4071 8273 4071 8285 4070 8286 4070 8304
TIME...MOT...LOC 2329Z 306DEG 27KT 4085 8305

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Iverson
Special weather statement, Aug 1, 7:45 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
745 PM EDT Thu Aug 1 2024

OHZ028-020015-
Crawford OH-
745 PM EDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT CRAWFORD COUNTY THROUGH 815 PM
EDT...

At 745 PM EDT, Doppler radar was tracking a strong thunderstorm near
Chatfield, or near Bucyrus, moving southeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bucyrus, Galion, Chatfield, Tiro, North Robinson, Oceola, and Sulpher
Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4083 8311 4099 8302 4100 8301 4090 8272
      4071 8283 4071 8285 4070 8286 4070 8292
TIME...MOT...LOC 2345Z 293DEG 12KT 4090 8298

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Iverson
Special weather statement, Aug 1, 9:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Cleveland OH
901 PM EDT Thu Aug 1 2024

OHZ020-030-031-020145-
Medina OH-Wayne OH-Ashland OH-
901 PM EDT Thu Aug 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MEDINA...CENTRAL
ASHLAND AND NORTHERN WAYNE COUNTIES THROUGH 945 PM EDT...

At 901 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mansfield, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Wooster, Ashland, Lodi, Creston, West Salem, Hayesville, Polk,
Smithville, Perrysville, Jeromesville, Burbank, Congress, Mifflin,
Rowsburg, Mohicanville, Nankin, and Reedsburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4067 8232 4070 8234 4073 8234 4073 8236
      4075 8238 4078 8238 4081 8239 4082 8242
      4089 8241 4107 8205 4092 8173
TIME...MOT...LOC 0101Z 240DEG 27KT 4076 8248

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Greenawalt

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:47 PM EDTAreal Flood AdvisoryCLESeneca3 hr
Aug 1, 8:57 PM EDTAreal Flood AdvisoryCLELorain3 hr
Aug 1, 9:16 PM EDTSpecial Weather StatementCLEMedina44 min
Aug 1, 9:46 PM EDTSpecial Weather StatementCLEWayne44 min
Aug 1, 10:23 PM EDTSpecial Weather StatementCLEStark52 min
Aug 2, 12:25 AM EDTSpecial Weather StatementCLEAshtabula, Lake50 min
Aug 2, 2:59 PM EDTAreal Flood AdvisoryCLECuyahoga94 min
Aug 2, 3:14 PM EDTAreal Flood AdvisoryCLEAshtabula, Geauga2 hr
Aug 2, 3:38 PM EDTAreal Flood AdvisoryCLESandusky3 hr
Aug 2, 4:11 PM EDTSpecial Weather StatementCLESeneca34 min
Aug 2, 4:32 PM EDTSpecial Weather StatementCLEWyandot28 min
Aug 2, 4:54 PM EDTSpecial Weather StatementCLELucas36 min
Aug 2, 5:09 PM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood3 hr
Aug 2, 5:17 PM EDTAreal Flood AdvisoryCLEHancock, Sandusky, Seneca, Wood3 hr
Aug 2, 6:17 PM EDTAreal Flood AdvisoryCLECrawford, Richland2 hr
Aug 2, 7:08 PM EDTAreal Flood AdvisoryCLEErie, Huron3 hr

Nearby

Special Weather Statements in Ohio, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.